Panadrex Max Tablet 24 Pcs
KWD 0.940(Inc. VAT)
Sold & Delivered by Carrefour
highlights
Show more
Get it delivered by:
Tomorrow 9 AM - 10 AM
1
DESCRIPTION
Composition: Each tablet contains Paracetamol 500mg & Caffeine anhydrous 65mg
Indications: Fever, Headache, Muscular pain
Description
Panadrex Max tablets are suitable for the relief of headaches, migraine, backaches,
rheumatic pain, toothache, and period pain. It also relieves fever, aches, and cold and flu pains.
The tablets contain two active ingredients. Paracetamol is a painkiller that
reduces your temperature when you have a fever. Caffeine acts to further help the
effectiveness of paracetamol.
Dosage Form: Adults and children aged 16 years and over:
• Swallow 2 tablets every 4 hours as needed. Do not take more than 8 tablets in
24 hours.
Children aged 12-15 years:
• Swallow 1 tablet every 4 hours as needed. Do not give more than 4 tablets in 24
hours.
Nutrition facts
Per100Energyinkcal
Average Nutritional Value As Per 2 Tablets
Per100EnergyinkJ
0kcal
Per100Carbohydrates
0kJ
Per100Sugar
0g
Per100Fat
0g
Per100Fibre
0g
Per100Sodium
0g
Nutrition
0mg
Flavour
Tablets
*Your daily values may be higher or lower depending on your calaries needs
INFORMATION
Ingredients
48 Pieces
Allergy Information
Store in a cool and dry place.
Storage Condition
Kingdom of Saudi Arabia
Preparation and usage
Panadrex brand Tablet is used for the treatment, control, prevention, & improvement of the following diseases, conditions and symptoms: Fever, Cold, Flu, Periods pain, Joint pain, Toothache, Headache, Ear pain.